Alert archive / Texas / Red Flag Warnings in 2007

Red Flag Warning 8, NWS Austin/San Antonio, TX

March 5, 200723 counties in Texas

NWS Austin/San Antonio, TX issued this red flag warning at Mar 5, 2007, 3:30 PM CST for 23 counties in Texas. It took effect at Mar 5, 2007, 9:51 PM CST. It was in force for 21 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Mar 5, 2007, 3:30 PM CST (21:30 UTC)
In effect from
Mar 5, 2007, 9:51 PM CST
Expired
Mar 6, 2007, 7:00 PM CST
In force
21 hr
Issued by
NWS Austin/San Antonio, TX
All 23 counties

Atascosa County, TX, Bandera County, TX, Bexar County, TX, Blanco County, TX, Burnet County, TX, Comal County, TX, Dimmit County, TX, Edwards County, TX, Frio County, TX, Gillespie County, TX, Guadalupe County, TX, Hays County, TX, Kendall County, TX, Kerr County, TX, Kinney County, TX, Llano County, TX, Maverick County, TX, Medina County, TX, Real County, TX, Uvalde County, TX, Val Verde County, TX, Wilson County, TX, Zavala County, TX

The nearest sounding before it

Del Rio, TX (KDRT), launched 12:00Z, 9.5 hours before the alert went out and 166 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Del Rio, TX at 12:00Z on 2007-03-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Del Rio, TX at 12:00Z on 2007-03-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -1 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3693 m above ground
0-6 km bulk shear
11 kt
0-1 km storm-relative helicity
-1 m²/s²
0-3 km storm-relative helicity
-57 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS84 KEWX 052130
RFWEWX

RED FLAG WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
330 PM CST MON MAR 5 2007

...FIRE WEATHER WATCH TUESDAY FOR WEST PART OF SOUTH CENTRAL
TEXAS...

.DRY CONDITIONS WILL CONTINUE ACROSS SOUTH CENTRAL TEXAS THROUGH
TUESDAY. MINIMUM RELATIVE HUMIDITIES WILL FALL BELOW 25 PERCENT 
TUESDAY AFTERNOON. WINDS WILL INCREASE TO NEAR OR ABOVE 15 MPH
WITH SOME GUSTS ACROSS THE RIO GRANDE PLAINS AND NORTHERN HILL
COUNTRY. THIS WILL MAKE CONDITIONS REACH CRITICAL LEVELS FOR FIRE
WEATHER OVER VAL VERDE...EDWARDS...KINNEY...AND MAVERICK COUNTIES
AND POSSIBLY ACROSS LLANO...REAL...KERR AND GILLESPIE COUNTIES.

TXZ183-184-202-217-060400-
/O.UPG.KEWX.FW.A.0005.070306T1700Z-070307T0100Z/
/O.NEW.KEWX.FW.W.0008.070306T1700Z-070307T0100Z/
VAL VERDE-EDWARDS-KINNEY-MAVERICK-
330 PM CST MON MAR 5 2007

...RED FLAG WARNING IN EFFECT FROM 11 AM TO 7 PM CST TUESDAY...

THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED A
RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM TO 7 PM CST
TUESDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. 

DRY CONDITIONS WILL CONTINUE ACROSS SOUTH CENTRAL TEXAS THROUGH
TUESDAY. MINIMUM RELATIVE HUMIDITIES WILL FALL BELOW 25 PERCENT
TUESDAY AFTERNOON. WINDS WILL INCREASE TO 15 TO 20 MPH WITH SOME
HIGHER GUSTS ACROSS THE RIO GRANDE PLAINS. THIS WILL MAKE FOR
CRITICAL FIRE WEATHER LEVELS ACROSS VAL
VERDE...EDWARDS...KINNEY...AND MAVERICK COUNTIES.

A RED FLAG WARNING MEANS WEATHER CONDITIONS WILL PROMOTE FIRES
THAT ARE DIFFICULT TO CONTROL ACROSS THE WARNED AREA. A RED FLAG
WARNING IS COMPLETELY SEPARATE FROM A LOCAL BURN BAN WHICH IS
ISSUED BY LOCAL OFFICIALS.

$$

TXZ171-185-186-188-060400-
/O.NEW.KEWX.FW.A.0006.070306T1700Z-070307T0100Z/
LLANO-REAL-KERR-GILLESPIE-
330 PM CST MON MAR 5 2007

...FIRE WEATHER WATCH IN EFFECT FROM TUESDAY MORNING THROUGH
TUESDAY EVENING...

THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED A
FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM TUESDAY MORNING
THROUGH TUESDAY EVENING. 

DRY CONDITIONS WILL CONTINUE ACROSS SOUTH CENTRAL TEXAS THROUGH
TUESDAY. MINIMUM RELATIVE HUMIDITIES WILL FALL BELOW 25 PERCENT 
TUESDAY AFTERNOON. WINDS WILL INCREASE TO AROUND 15 MPH WITH SOME 
GUSTS ACROSS NORTHERN HILL COUNTRY. CRITICAL FIRE WEATHER LEVELS
MAY BE REACHED ACROSS LLANO...REAL...KERR AND GILLESPIE COUNTIES.

A FIRE WEATHER WATCH MEANS WEATHER CONDITIONS ARE EXPECTED TO
PROMOTE FIRES THAT WILL BE DIFFICULT TO CONTROL ACROSS THE WATCH
AREA. A FIRE WEATHER WATCH IS COMPLETELY SEPARATE FROM A LOCAL
BURN BAN WHICH IS ISSUED BY LOCAL OFFICIALS.

$$
4 follow-up statements
000 
WWUS84 KEWX 052250
RFWEWX

RED FLAG WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
450 PM CST MON MAR 5 2007

...A RED FLAG WARNING REMAINS IN EFFECT FOR TUESDAY...

...FIRE WEATHER WATCH TUESDAY FOR PART OF THE SOUTH CENTRAL TEXAS
HILL COUNTRY...

.DRY CONDITIONS WILL CONTINUE ACROSS SOUTH CENTRAL TEXAS THROUGH
TUESDAY. MINIMUM RELATIVE HUMIDITIES WILL FALL BELOW 25 PERCENT
TUESDAY AFTERNOON. WINDS WILL INCREASE TO NEAR OR ABOVE 15 MPH
WITH SOME GUSTS ACROSS THE RIO GRANDE PLAINS AND NORTHERN HILL
COUNTRY. THIS WILL MAKE CONDITIONS REACH CRITICAL LEVELS FOR FIRE
WEATHER OVER VAL VERDE...EDWARDS...KINNEY...AND MAVERICK COUNTIES
AND POSSIBLY ACROSS LLANO...REAL...KERR AND GILLESPIE COUNTIES.

TXZ183-184-202-217-060700-
/O.CON.KEWX.FW.W.0008.070306T1700Z-070307T0100Z/
VAL VERDE-EDWARDS-KINNEY-MAVERICK-
450 PM CST MON MAR 5 2007

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 7 PM CST
TUESDAY...

DRY CONDITIONS WILL CONTINUE ACROSS SOUTH CENTRAL TEXAS THROUGH
TUESDAY. MINIMUM RELATIVE HUMIDITIES WILL FALL BELOW 25 PERCENT
TUESDAY AFTERNOON. WINDS WILL INCREASE TO 15 TO 20 MPH WITH SOME
HIGHER GUSTS ACROSS THE RIO GRANDE PLAINS. THIS WILL MAKE FOR
CRITICAL FIRE WEATHER LEVELS ACROSS VAL VERDE...EDWARDS...
KINNEY...AND MAVERICK COUNTIES.

A RED FLAG WARNING MEANS WEATHER CONDITIONS WILL PROMOTE FIRES
THAT ARE DIFFICULT TO CONTROL ACROSS THE WARNED AREA. A RED FLAG
WARNING IS COMPLETELY SEPARATE FROM A LOCAL BURN BAN WHICH IS
ISSUED BY LOCAL OFFICIALS.

$$

TXZ171-185-186-188-060700-
/O.CON.KEWX.FW.A.0006.070306T1700Z-070307T0100Z/
LLANO-REAL-KERR-GILLESPIE-
450 PM CST MON MAR 5 2007

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY MORNING
THROUGH TUESDAY EVENING...

DRY CONDITIONS WILL CONTINUE ACROSS SOUTH CENTRAL TEXAS THROUGH
TUESDAY. MINIMUM RELATIVE HUMIDITIES WILL FALL BELOW 25 PERCENT
TUESDAY AFTERNOON. WINDS WILL INCREASE TO AROUND 15 MPH WITH SOME
GUSTS ACROSS NORTHERN HILL COUNTRY. CRITICAL FIRE WEATHER LEVELS
MAY BE REACHED ACROSS LLANO...REAL...KERR AND GILLESPIE COUNTIES.

A FIRE WEATHER WATCH MEANS WEATHER CONDITIONS ARE EXPECTED TO
PROMOTE FIRES THAT WILL BE DIFFICULT TO CONTROL ACROSS THE WATCH
AREA. A FIRE WEATHER WATCH IS COMPLETELY SEPARATE FROM A LOCAL
BURN BAN WHICH IS ISSUED BY LOCAL OFFICIALS.

$$
000 
WWUS84 KEWX 060351
RFWEWX

RED FLAG WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
951 PM CST MON MAR 5 2007

...RED FLAG WARNING IN EFFECT FOR TUESDAY FOR THE WEST PART OF
SOUTH CENTRAL TEXAS...

.DRY CONDITIONS WILL CONTINUE ACROSS SOUTH CENTRAL TEXAS FOR TUESDAY.
MINIMUM RELATIVE HUMIDITIES WILL FALL BELOW 25 PERCENT TUESDAY
AFTERNOON. WINDS WILL INCREASE TO NEAR OR ABOVE 15 MPH WITH SOME
GUSTS ACROSS THE RIO GRANDE PLAINS AND NORTHERN HILL COUNTRY. THIS
WILL CAUSE CONDITIONS TO REACH CRITICAL LEVELS FOR FIRE WEATHER
OVER THE RIO GRANDE PLAINS AND PARTS OF THE HILL COUNTRY.

TXZ171-185-186-188-061200-
/O.UPG.KEWX.FW.A.0006.070306T1700Z-070307T0100Z/
/O.EXA.KEWX.FW.W.0008.070306T1700Z-070307T0100Z/
LLANO-REAL-KERR-GILLESPIE-
951 PM CST MON MAR 5 2007

...RED FLAG WARNING IN EFFECT FROM 11 AM TO 7 PM CST TUESDAY...

THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED A
RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM TO 7 PM CST
TUESDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. 

DRY CONDITIONS WILL CONTINUE ACROSS SOUTH CENTRAL TEXAS THROUGH
TUESDAY. MINIMUM RELATIVE HUMIDITIES WILL FALL BELOW 25 PERCENT
TUESDAY AFTERNOON. WINDS WILL INCREASE TO AROUND 15 MPH WITH SOME
GUSTS ACROSS PARTS OF THE HILL COUNTRY. THIS WILL CREATE HAZARDOUS
FIRE WEATHER CONDITIONS.

A RED FLAG WARNING MEANS WEATHER CONDITIONS WILL PROMOTE FIRES
THAT ARE DIFFICULT TO CONTROL ACROSS THE WARNED AREA. A RED FLAG
WARNING IS COMPLETELY SEPARATE FROM A LOCAL BURN BAN WHICH IS
ISSUED BY LOCAL OFFICIALS.

$$

TXZ183-184-202-217-061200-
/O.CON.KEWX.FW.W.0008.070306T1700Z-070307T0100Z/
VAL VERDE-EDWARDS-KINNEY-MAVERICK-
951 PM CST MON MAR 5 2007

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 7 PM CST
TUESDAY...

DRY CONDITIONS WILL CONTINUE ACROSS SOUTH CENTRAL TEXAS THROUGH
TUESDAY. MINIMUM RELATIVE HUMIDITIES WILL FALL BELOW 25 PERCENT
TUESDAY AFTERNOON. WINDS WILL INCREASE TO 15 TO 20 MPH WITH SOME
HIGHER GUSTS ACROSS THE RIO GRANDE PLAINS. THIS WILL CAUSE CRITICAL
FIRE WEATHER LEVELS TO BE MET.

A RED FLAG WARNING MEANS WEATHER CONDITIONS WILL PROMOTE FIRES
THAT ARE DIFFICULT TO CONTROL ACROSS THE WARNED AREA. A RED FLAG
WARNING IS COMPLETELY SEPARATE FROM A LOCAL BURN BAN WHICH IS
ISSUED BY LOCAL OFFICIALS.

$$
000 
WWUS84 KEWX 061138
RFWEWX

RED FLAG WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
538 AM CST TUE MAR 6 2007

...RED FLAG WARNING IN EFFECT FROM 11 AM CST TO 7 PM CST 
TODAY FOR PARTS OF SOUTH CENTRAL TEXAS...

.DRY CONDITIONS WILL CONTINUE TODAY ACROSS SOUTH CENTRAL TEXAS.
MINIMUM RELATIVE HUMIDITIES WILL FALL BELOW 25 PERCENT THIS
AFTERNOON. LACK OF SIGNIFICANT RAINFALL SINCE JANUARY AND VERY
LOW HUMIDITIES THE PAST FEW DAYS HAS LEFT VERY DRY CONDITIONS
OVER THE AREA.  WINDS WILL INCREASE TO NEAR OR ABOVE 15 MPH WITH
SOME GUSTS.  THIS WILL CAUSE CONDITIONS TO REACH CRITICAL LEVELS
FOR FIRE WEATHER POTENTIAL.

TXZ172-187-189>191-203>207-218>221-228-070100-
/O.EXA.KEWX.FW.W.0008.070306T1700Z-070307T0100Z/
BURNET-BANDERA-KENDALL-BLANCO-HAYS-UVALDE-MEDINA-BEXAR-COMAL-
GUADALUPE-ZAVALA-FRIO-ATASCOSA-WILSON-DIMMIT-
538 AM CST TUE MAR 6 2007

...RED FLAG WARNING IN EFFECT FROM 11 AM THIS MORNING TO 7 PM CST
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED A
RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO
7 PM CST THIS EVENING. 

DRY CONDITIONS WILL CONTINUE TODAY ACROSS SOUTH CENTRAL TEXAS.
MINIMUM RELATIVE HUMIDITIES WILL FALL BELOW 25 PERCENT THIS 
AFTERNOON. WINDS WILL INCREASE TO AROUND 15 MPH WITH SOME BRIEF
GUSTS. THIS WILL CREATE HAZARDOUS FIRE WEATHER CONDITIONS.

A RED FLAG WARNING MEANS WEATHER CONDITIONS WILL PROMOTE FIRES
THAT ARE DIFFICULT TO CONTROL ACROSS THE WARNED AREA. A RED FLAG
WARNING IS COMPLETELY SEPARATE FROM A LOCAL BURN BAN WHICH IS
ISSUED BY LOCAL OFFICIALS.

$$

TXZ171-183>186-188-202-217-070100-
/O.CON.KEWX.FW.W.0008.070306T1700Z-070307T0100Z/
LLANO-VAL VERDE-EDWARDS-REAL-KERR-GILLESPIE-KINNEY-MAVERICK-
538 AM CST TUE MAR 6 2007

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO
7 PM CST THIS EVENING...

A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO
7 PM CST THIS EVENING. 

DRY CONDITIONS WILL CONTINUE TODAY ACROSS SOUTH CENTRAL TEXAS.
MINIMUM RELATIVE HUMIDITIES WILL FALL BELOW 25 PERCENT THIS
AFTERNOON. WINDS WILL INCREASE TO AROUND 15 TO 20 MPH WITH SOME
GUSTS. THIS WILL CREATE HAZARDOUS FIRE WEATHER CONDITIONS.

A RED FLAG WARNING MEANS WEATHER CONDITIONS WILL PROMOTE FIRES
THAT ARE DIFFICULT TO CONTROL ACROSS THE WARNED AREA. A RED FLAG
WARNING IS COMPLETELY SEPARATE FROM A LOCAL BURN BAN WHICH IS
ISSUED BY LOCAL OFFICIALS.

$$
000 
WWUS84 KEWX 070111
RFWEWX

RED FLAG WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
711 PM CST TUE MAR 6 2007

...THE RED FLAG WARNING HAS BEEN ALLOWED TO EXPIRE...

TXZ171-172-183>191-202>207-217>221-228-070215-
/O.EXP.KEWX.FW.W.0008.000000T0000Z-070307T0100Z/
LLANO-BURNET-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-GILLESPIE-
KENDALL-BLANCO-HAYS-KINNEY-UVALDE-MEDINA-BEXAR-COMAL-GUADALUPE-
MAVERICK-ZAVALA-FRIO-ATASCOSA-WILSON-DIMMIT-
711 PM CST TUE MAR 6 2007

...RED FLAG WARNING HAS EXPIRED...

THE RED FLAG WARNING IS NO LONGER IN EFFECT. THE WINDS HAVE
SUBSIDED TO BELOW RED FLAG CRITERIA AND THE RELATIVE HUMIDITIES
ARE ON THE RISE...THUS THE RED FLAG WARNING HAS BEEN ALLOWED TO
EXPIRE.

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this red flag warning went out at Mar 5, 11:22 AM CST, 4 hours 8 minutes earlier.

Area forecast discussion, Mar 5, 11:22 AM CST, 4 hours 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1122 AM CST MON MAR 5 2007

.AVIATION...
ONCE AGAIN VFR/CAVU CONDITIONS WILL PREVAIL THRU THIS TAF CYCLE.
THE SFC HIGH WAS CENTERED OVER THE UPPER TEXAS COAST LATE THIS
MORNING. THIS WILL RESULT IN SOUTH TO SOUTHWEST WINDS OF AROUND
10 KTS THIS AFTERNOON FOR THE I-35 TAF SITES. KDRT WILL HAVE
SOUTHEAST SFC WINDS DUE TO LOCALIZED TERRAIN EFFECTS. WINDS WILL
BE L/V OVERNIGHT FOR THE I-35 SITES AND EAST AT AROUND 5 KTS AT
KDRT.

&&

.PREV DISCUSSION... /ISSUED 1049 AM CST MON MAR 5 2007/

UPDATE...
OBSERVATIONAL TRENDS SHOWED TEMPERATURES RUNNING A LITTLE WARMER
AND DEWPOINTS RUNNING A LITTLE COOLER THAN ONGOING GRIDS. HAVE
ADJUSTED THE GRIDS FOR THESE TRENDS, INCLUDING BOOSTING HIGHS A
DEGREE OR TWO. HAVE ALSO TWEAKED WINDS.

FIRE WEATHER...
HAVE LOWERED RELATIVE HUMIDITIES SLIGHTLY IN THE GRIDS. WINDS
ALONG THE RIO GRANDE PLAINS AND LOWER PECOS VALLEY MAY REACH THE
CRITICAL 15 MPH SPEED FOR AN HOUR OR TWO BRIEFLY THIS AFTERNOON.
WILL LIKELY BE UPGRADING WATCH TO WARNING LATER THIS AFTERNOON
ACROSS A SIMILAR AREA FOR TUESDAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
AUSTIN CAMP MABRY              71  39  72  50  75 /   0   0   0  -   -
AUSTIN BERGSTROM INTL AIRPORT  71  31  72  44  75 /   0   0   0  -   -
DEL RIO INTL AIRPORT           72  41  73  50  77 /   0   0   0   0  -
SAN ANTONIO INTL AIRPORT       72  38  72  49  75 /   0   0   0  -   -

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
FIRE WEATHER WATCH FROM TUESDAY MORNING THROUGH TUESDAY EVENING FOR
THE FOLLOWING ZONES: EDWARDS...KINNEY...MAVERICK...VAL VERDE.

&&

04/13
Hazardous weather outlook, Mar 5, 7:19 AM CST, 8 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
719 AM CST MON MAR 5 2007

TXZ171>173-185>194-203>209-218>225-228-061330-
LLANO-BURNET-WILLIAMSON-REAL-KERR-BANDERA-GILLESPIE-KENDALL-
BLANCO-HAYS-TRAVIS-BASTROP-LEE-UVALDE-MEDINA-BEXAR-COMAL-
GUADALUPE-CALDWELL-FAYETTE-ZAVALA-FRIO-ATASCOSA-WILSON-KARNES-
GONZALES-DE WITT-LAVACA-DIMMIT-
719 AM CST MON MAR 5 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...TODAY AND TONIGHT...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

TXZ183-184-202-217-061330-
VAL VERDE-EDWARDS-KINNEY-MAVERICK-
719 AM CST MON MAR 5 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...TODAY AND TONIGHT...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

A FIRE WEATHER WATCH IS IN EFFECT FROM TUESDAY MORNING THROUGH
TUESDAY EVENING. RELATIVE HUMIDITIES ACROSS THE WESTERN EDWARDS
PLATEAU AND ALONG THE RIO GRANDE PLAINS WILL DROP BELOW 25 PERCENT
TUESDAY AFTERNOON. WINDS WILL LIKELY REACH 15 TO 20 MPH WHILE
HUMIDITIES ARE AT THEIR LOWEST. THIS WILL LEAD TO DANGEROUS FIRE
WEATHER CONDITIONS TUESDAY AFTERNOON.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 5, 7:04 AM CSTFire Weather WatchEWXEdwards, Kinney, Maverick, Val Verde8 hr
Mar 5, 3:30 PM CSTFire Weather WatchEWXGillespie, Kerr, Llano, Real6 hr

Nearby

Red Flag Warnings in Texas, 2007Every red flag warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.